Identification of Initial Taylor-Maclaurin Coefficients for Generalized Subclasses of Bi-Univalent Functions

Akgül A.

SAHAND COMMUNICATIONS IN MATHEMATICAL ANALYSIS, vol.11, no.1, pp.133-143, 2018 (ESCI) identifier


In the present work, the author determines some coefficient bounds for functions in a new class of analytic and bi-univalent functions, which are introduced by using of polylogarithmic functions. The presented results in this paper one the generalization of the recent works of Srivastava et al. [26], Frasin and Aouf [13] and Siregar and Darus [25].